# SDR P5CA9900232

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN LANDING GEAR DOOR INNER SURFACE CRACK IN SKIN.  FABRICATED DOUBLER AND INSTALLED, TREATED AND PRIMED PER SRM 51-40-02 AND 51-30-01.
